| Model Number |
IPN915322 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
Reported as "sterile covering issue".It was reported that the sheath protector came off of the winged suture point or from the blue hub of the sheath.It is an axillary insertion.Once the sheath protector came off, it exposed the catheter and they had to take the patient back to the cath lab to replace the catheter.The pump was pumping without alarms, the balloon was functioning.This was because the sheath protector came off of the connection.The customer also stated that the sheath protector was not stretched out tight, there was some bunching of the sheath protector covering.The second catheter was inserted at the same insertion site.There was no report of patient complications, serious injury or death.The patient condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description